# SDR DXTA2025012001973

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 7,473 hours, 5,914 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fairing
- Part number: 50510351405
- Condition: Damaged
- Location: Ram Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRFLOW: BIRD FLEW INTO RAM AIR INLET.   REPLACED DORSAL FAIRING. IAW EMB-505 SRM PART 2 51-21-03 AIRCRAFT.
